# SDR ASAA2019011127888

- Difficulty date: January 11, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U139
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE - APPROX 10 INCHES FWD OF STATION 294.5, INTERCOSTAL AT BL 0 HAS SMALL GOUGES ON LOWER SIDE OF FLOOR ATTACHMENT HOLE. GROUNDED - YES. REMOVED & REPLACED INTERCOSTAL REFERENCE: BAC DWG 141A54001, REV: -, SHEET 20 & SRM 51-40-02. ME-04# ASA-519-1023 RECEIVED FROM ASA STATING P/N 141A5410U139 IS EFFECTIVE TO N519AS.
